Normalisation formelle de structures de Poisson

Translated title of the contribution: Formal normalization for Poisson structures

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

For any Poisson structure vanishing at a point, we give a local formal normal form which arises from the Levi decomposition of the dual of its linear approximation. So, we generalize the result of Weinstein which says that singular Poisson structures with linear approximation having a semi-simple dual, are formally linearizable.

Translated title of the contributionFormal normalization for Poisson structures
Original languageFrench
Pages (from-to)531-536
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume324
Issue number5
DOIs
StatePublished - Jan 1 1997

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Formal normalization for Poisson structures'. Together they form a unique fingerprint.

  • Cite this